# SDR SIMA20210511001

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,514 hours, 8,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seats 11-12ac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY LIGHT STRIP AT SEAT 11-12AC MISSING-C/A-FLIGHT CREW PLACARD PHOTOLUMINESCENT EMERGENCY LIGHT STRIP AT SEAT 11-12AC MEL 3306 AUTH 050201-CMOC 148766
